Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Bowel problems after Botox?

  1. #11
    I only took Bactrim for 3 days

  2. #12
    Why did you stop after 3 days? Not sure why the Bactrim. It is not used for treating c. Dif.
    ckf

  3. #13
    Quote Originally Posted by SequinScandal View Post
    Scott, Thanks for being the only one that made me feel like I'm not crazy. It says on the Botox site that it can spread to other parts. I don't think its c diff because it doesn't happen every single day. It's exactly like you said it seems to have slowed my bowels down and now they empty whenever they want.
    You're not crazy. Unfortunately if the Botox is to blame, you have to ride this out until it wears off. Hang in there.

Similar Threads

  1. Replies: 2
    Last Post: 01-29-2014, 11:38 PM
  2. Problems after botox
    By jmcripple in forum Care
    Replies: 3
    Last Post: 01-14-2013, 03:25 PM
  3. Had botox in bladder and having problems
    By royals80 in forum Care
    Replies: 4
    Last Post: 04-05-2008, 01:47 AM
  4. Replies: 1
    Last Post: 01-15-2006, 02:24 PM
  5. Botox injection for bladder problems
    By antiquity in forum Care
    Replies: 8
    Last Post: 05-31-2002, 04:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •